ProgramsView all programs
From the news
- Chancellor Amma Addresses the Parliament of World’s Religions
- Amrita Students Qualify for the European Mars Rover Challenge
Publication Type : Journal Article
Publisher : Lobachevskii Journal of Mathematics
Source : Lobachevskii Journal of Mathematics, 34, 1(2013), 116–123
Campus : Coimbatore
Year : 2013
Abstract : The purpose of this manuscript is to present a fixed point theorem using a generalized weak contraction condition of rational type in the context of partial metric spaces.
Cite this Research Publication : E. Karapınar, M. Marudai, V.Pragadeeswarar,Fixed point theorems for generalized weak contractions satisfying rational expression on a ordered partial metric space, Lobachevskii Journal of Mathematics, 34, 1(2013), 116–123.